# SDR UIEA2021050301054

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,991 hours, 22,675 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT E/I VALVE DISAGREE LIGHT ILLUMINATED PRIOR TO ENG START. VALVE OPERATED NORMALLY BUT SLOW POST START. START CONDUCTED W/ MX AND DISPATCH CONCURRENCE.( C/W ENGINE INLET TAI VALVE OPS CHECK, CHECKS GOOD PER AMM 30-21-03-404-022 SUBTASK 30-21-03-714-062. )
